# SDR 96FDEA00177

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: M165960
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT BS 328 STR 19L.  REMOVED CRACKED STR CLIP AT BS 328 STR 19L AND REPLACED WITH NEW ONE.
